Posted by Dawn on June 16, 19100 at 18:36:27:
In Reply to: Re: ? for Dr. re: Clomid effect on uterine lining posted by Larry Grunfeld, MD on June 16, 19100 at 14:28:43:
How do I determine if my uterine cavity is normal? I have had a hystosalpingogram and endometrial biopsy. Would either of these tests shown if it was normal or not? Or is there another test that does?
If estrogen is given to counteract this, at what point in the cycle is this done? Is it too late to do it this cycle (I am on cd12)?
: Clomiphene is a wonderful ovarian stimulator, but does have anti-estrogenic side effects. Thinning of the uterine lining is more common when it is given to women with unexplained infertility. It has a 40% pregnancy rate when given to anovulatory women.
: If you are developing thin endometriums it is important to make sure that your uterine cavity is normal. If it is then estrogen is sometimes used to counteract this side effect. Alternatively, injectable gonadotropins could be used.
: Larry Grunfeld, MD
: : I am on my first cycle w/Clomid, Ovulation Induction and IUI. I had my first ultrasound today (cd11) and was told that my lining was only 4, and needs to be 7 to allow for proper implantation. My RE said that a side effect of Clomid for some women is that the endometrium becomes too thin. He said it may be at the needed thickness by Saturday, which is my second ultrasound. My question is, how common is this? It is the first I have heard of it. What are the chances my lining will be ok by Saturday. I am so frustrated I just can't stand it! Every step forward brings two steps back.
: : Oh- PS- my dx is endometriosis, hostile cervical fluid, and I ovulate too late. DH's SA came back fine.
: : We have been ttc for 21/2 yrs. I had a lap last June- stage 2 to 3 endo, and a cyst.
: : Thank you in advance for your response.
: : Dawn
Post a Followup